MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR
Model Number QUNATUM RIVAL R44
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should the device or further information become available, a follow-up report will then be issued.
 
Event or Problem Description
Provider alleges the consumer's unit allegedly shut off and threw him from the unit.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Provider stated that the end user said that he drives his chair consistently all day long and the chair died due to normal usage.Provider tested the batteries, checked all harnesses and connections, and everything was working properly.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea, pa
MDR Report Key10128395
Report Number2530130-2020-00056
Device Sequence Number2152571
Product Code ITI
UDI-Device Identifier00606509200134
UDI-Public00606509200134
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K011993
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQUNATUM RIVAL R44
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer05/29/2020
Initial Report FDA Received Date06/08/2020
Supplement Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;